Tylenol Regular Strength Pain Reliever & Fever Reducer Tablets - Acetaminophen - 100ct
About this item
Highlights
- Tylenol Regular Strength Pain Reliever Tablets with acetaminophen to temporarily reduce fevers
- Each pain relief tablet contains 325 mg of acetaminophen for effective pain relief
- Acetaminophen tablets can be used to help treat symptoms including headache, backache, toothache
- Also works as a fever reducer and helps alleviate pain symptoms related to the common cold
- When used as directed, the pain relief acetaminophen tablets have an excellent safety profile
- Children 6 years to 11 years, take 1 tablet every 4 to 6 hours while symptoms last
- Adults and children 12 years and over, take two tablets every four to six hours while symptoms last
- Get pain relief with Tylenol, #1 doctor recommended brand for pain relief and fever reduction
Description
Active ingredients
Purpose
Pain reliever/fever reducerUses
■ temporarily relieves minor aches and pains due to: ■ headache ■ backache ■ the common cold ■ premenstrual and menstrual cramps ■ muscular aches ■ minor pain of arthritis ■ toothache ■ temporarily reduces feverDirections
Directions ■ do not take more than directed (see overdose warning) Adults and children 12 years and over: ■ take 2 tablets every 4 to 6 hours while symptoms last ■ do not take more than 10 tablets in 24 hours, unless directed by a doctor ■ do not use for more than 10 days unless directed by a doctor Children 6 years to under 12 years: ■ take 1 tablet every 4 to 6 hours while symptoms last ■ do not take more than 5 tablets in 24 hours ■ do not use for more than 5 days unless directed by a doctor Children under 6 years: ask a doctorOther information
©Mcneil-PPC, Inc. 2015Inactive ingredients
Shipping details
Return details
Q: What is the maximum recommended dose of Tylenol/acetaminophen within a 24 hour period? What if the patient is a regular consumer of 1-2 alcoholic beverages per day?
A: Thank you for reaching out with your question. Below are the dosing instructions for this particular product: - Do not exceed 5 tablets in 24 hours. If you consume 1 to 2 alcoholic beverages per day, please pay attention to the following liver warning while taking this product: **Liver Warning:** This product contains acetaminophen. The maximum daily dose is 10 tablets (3,250 mg) in 24 hours for adults, or 5 tablets (1,625 mg) in 24 hours for children. Severe liver damage may occur if: - An adult takes more than 4,000 mg of acetaminophen in 24 hours. - A child takes more than 5 doses in a 24-hour period, which is the maximum daily amount. - The product is taken with other medications containing acetaminophen. - An adult consumes 3 or more alcoholic drinks each day while using this product.
submitted byJohnson & Johnson - 6 months agoBrand expert
Q: Can these be crushed?
A: For optimal effectiveness, please do not cut, chew, crush, split, or dissolve these products. They are specifically designed for extended release, ensuring that the medicine works over a longer period. Altering their form can disrupt this carefully formulated release, leading to a significantly reduced duration of effectiveness. Prioritize your health by using these products as intended!
submitted byJohnson & Johnson - 3 months agoBrand expert
Q: Can i use it while pregnant?
A: Hello! Thank you for choosing our product. If you are pregnant, we strongly advise consulting with your healthcare provider before using it.
submitted byJohnson & Johnson - 4 months agoBrand expert
Q: Where are these manufactured ?
A: Great question! Certain parts of this product are made in Puerto Rico, North Carolina and India.
submitted byJohnson & Johnson - 1 year agoBrand expert
Q: Is this medicine a chewable tablet or should it be swallowed with a glass of water?
A: Great question! This is not a chewable tablet, we recommend swallowing it.
submitted byJohnson & Johnson - 1 year agoBrand expert
Guests also viewed
Discover more options
Related Categories
- Health
- FSA & HSA Shop
- Medicines & Treatments
- Ways to Shop
- Health Brands
- Medicines & Treatments FSA & H...
Reliable.

It works!

Regular strength Tylenol
Finally Regular Steength Tylenol
Good amount
This oral pain reliever can be used by adults and children who are 6 years and older

Need more info about Gelatin
Recommend

Great pain reliever
Only headache medicine I can take
Work well

Literal Hard to Swallow Pills
For the win

WORST EXPERIENCE EVER
1 reply from Customer Service team - 1 year ago
Tylenol regular strength tablets

Well known and effective

It is effective on minor aches and pains !

Works fast but
Very effective
